... takes .5 Ativan once a day. She is not herself. She is sad and anxious and very fearful but she can't say about what. Her feet feel like they are burning and she is so upset all the time she is having trouble doing even the simplest of tasks. Prior to this when she was on Effexor only she was doing great They switched her from one generic brand to another generic brand that was a capsule instead of a pill and apparently it wasn't working because she spiraled down into a depression that led to her doctor switching to the Remeron and Zoloft but she isn't better and I just don't know what to do The remeron is prescribed by a psychologist she goes to now and the Zoloft comes from her regular physician and they are in contact with one another She has no quality of life so my question is could going back to the Effexor possibly help her or is it possible that the remeron and Zoloft are a bad combination ?? Help please I love her so much she is everything to me and I don't know how to help her.
Hi Mariesdaughter; I am so sorry your mom is having so much problems right now. But part of this could still be withdrawals from the Effexor that can last a month or more depending on the dose. Now when your mom was on the Generic Effexor the tablet is not a timed release, And when they put her on the capsule those work for a one a day. But they might have been better off just adjusting the dose. So anyway when they changed her you have 2 things going on withdrawal of the Effexor if they just stopped it. then with any of these drugs most people have a pretty hard time for at least 2 weeks the Zoloft or the Effexor make you feel worse at the beginning as your mom reaches the blood level. Then after 2 weeks or so the worse of the side effects of going on them is over and it starts to get better and she well reach the full blood level between 6 to 8 weeks.
the foot and leg pains could be from the medication and Effexor is known to help with nerve pain in the feet and legs where you feel burning or pin like pricks in your feet and leg's. If she is not feeling better within another week or so PLEASE TALK TO THE DOCTOR AGAIN. hope this helps you please let me know how mom is doing And if she is doing better. WE have to get mom back to herself. Sorry but this is pretty common it's a hit and miss there is no way to tell which medication is best without trying different ones. She well get back to normal don't be afraid to call her doctor and see what else they can do if it has been over 6 to 8 weeks on this new combination. Best wishes and give mom a hug. It's hard on her and you. Chuck1957 PLEASE LET US OR ME KNOW HOW SHE IS DOING. chuck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Remeron - Hi all, I'm going to start on mirtazapine in the next few days. I'm in Australia, and the?
Updated 20 May 2013 • 10 answers
Updated 31 Jul 2014 • 2 answers
Updated 1 Apr 2015 • 1 answer
Updated 25 Apr 2015 • 2 answers
Updated 1 Apr 2016 • 2 answers